dizziness & feeling faint...

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

colongirl!
Regular Member


Date Joined Mar 2010
Total Posts : 37
   Posted 3/24/2010 9:39 PM (GMT -7)   
does anyone ever get the feeling like you're falling for a second then it goes away? it's so weird and sometimes i feel a little off balance, kinda dizzy...

i've had a few doctors tell me it's allergy related and just prescribe me nasal spray and tell me to take allergy meds but i feel like maybe they're just trying to mask the symptom and hope i don't come back... haha... i spray the nasal spray and take the meds when i remember but i'm not fully convinced that it's helping so i just get discouraged and stop...

anyone feel what i'm feeling???

Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23427
   Posted 3/25/2010 4:25 AM (GMT -7)   
It sounds like vertigo which is caused by an inner ear problem. You should go see an ENT if the allergy meds don't resolve this issue. Sometimes allergy meds themselves can cause dizziness or increase dizziness btw.

But yes, I do get this but it's very very mild and I just have that sort of off kilter feel for no more then a half of a second especially when I stand up.
 @--->--SHERRY--<---@
Moderator for Allergies/Asthma and Co-moderator for UC
~Left sided Uc-'92-Colazal(6 daily),6mp(50-100mgs),Bentyl, Prilosec,Biotin,Forvia,Pro-Bio**Unable to tolerate ALL mesalamines**~Allergies-Singulair, Zyrtec~Secondary Reynauds Syndrome~Sacroiliitis~bulging and herniated discs C5/C6 & C6/C7~Epidural injections (2 series of 3), OA (hands and spine)-Tylonel Arthritis, Celebrex, Fibromyalgia (diagnosis pending)
To help Healingwell - click here: DONATE
 
 
 
 
 

 
 


couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14418
   Posted 3/25/2010 3:05 PM (GMT -7)   
I get it, too. My ears ring all of the time, also.
My doctor told me I had an irritation of my vegus nerve that runs behind my esophagus. It was irritated by my GERD. (go figure?)
Do you have acid reflux?

Joy

colongirl!
Regular Member


Date Joined Mar 2010
Total Posts : 37
   Posted 3/26/2010 12:09 PM (GMT -7)   
thx for replying!

red34: ya, that's what i thought also and i actually went to my ENT and he did all the hearing and balance tests and even an MRI and found nothing... =( so is there anything you do for yourself that helps when u feel it? i'd rather not take any meds if necessary...

couchtater: my ears ring too! and yes, i may have acid reflux... i am now on prevacid for a stomach ulcer and i have ulcerative colitis too and for that i am on prednisone... i am under chiropractic care right now and she seems to believe that it could be bc my spine is crooked and all the nerve endings in your vertebra control various parts of your body... so it could be that particular vertebra is affecting my head...

i sure hope we can all find a cure for this one day!

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14418
   Posted 3/26/2010 1:08 PM (GMT -7)   
Acid relux, stomach ulcers, ulceratice colitis.....There you go! All of these can irritated your esophagus vegus nerve.


Joy

Joan M
Veteran Member


Date Joined Jan 2006
Total Posts : 1978
   Posted 4/2/2010 3:07 PM (GMT -7)   
BUZZING IN EARS IS ALSO A SIGN OF ALLERGIES. I'VE HAD THAT SINCE I WAS 19 BUT DIDN'T ACTUALLY COME DOWN WITH THE FULL BLOWN MESS UNTIL I WAS 36.

reefff
New Member


Date Joined Aug 2010
Total Posts : 1
   Posted 8/4/2010 10:04 AM (GMT -7)   
ive been having ringing in my ears, muscle spasms, dizziness (chronic) and anxiety attacks for a year now.

Just today i felt better- trick: Iron supplement and B-complex.

after all the check ups, anxiety meds, muscle relaxants, all this time, all i needed were supplements.

try it, might relieve your symptoms too..

And of course, prayers. Im so happy! ;)

SmurfyShadow
Veteran Member


Date Joined Dec 2008
Total Posts : 2386
   Posted 8/4/2010 1:58 PM (GMT -7)   
Veritago possibly a side effect from medications. When you are feeling that way, lay down and get your feet above your heart. It rushes the blood back to your brain. Stay there til you feel all better, and then slowly sit up then slowly stand
 
Smurfy Shadow/Desirèe 
DX: Wegener's Disease, Migraines, Diabetese Type II, PCOS, Lactose Intolerant, Benign Heart Murmer, Depression, Asthma, Asperger's Syndrome, Necrotizing Gramultous Inflamation in eye, A.D.D., Acid Reflux, Tumor Behind the Eye, Carpal Tunnel, Fibromyolgia, Clasterphobic, Arthritis, Anxiety
Medications:  Tri Nessa, Percocet, Metformin, Prednisone, Cingulair, Albuterol, Pro-Air, Morphine, Rolaids, Zofran, Compuzeen, Refresh Plus Eye Drops, Percocet, Immuran, Alvesco, Allerga, Gabapentin, Visteral  PRN: Epi-Pen, Albuterol Nebulizer, Benedryl Undergoing Chemotherapy Taking Lorazepam (Ativan) For MRIs and Anxiety, Surpressed Immune Sytem
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 1:44 PM (GMT -7)
There are a total of 2,736,028 posts in 301,349 threads.
View Active Threads


Who's Online
This forum has 151444 registered members. Please welcome our newest member, Kilgore Trout.
286 Guest(s), 9 Registered Member(s) are currently online.  Details
tickcheckguy, ToddGR, OldSalty, Lynnwood, maria2016, GoBU, Traveler, Mokes, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer